# SDR SWI2025F00248

- Difficulty date: December 11, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 39,412 hours, 37,907 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS621.00 LBL 9 FLOOR BEAM - TO PRESSURE BULKHEAD - UPPER ATTACH FITTING CORRODED (MARKED)     (C-CHECK RO 2/27/2025)    REMOVED AND INSTALLED 1EA NEW FLOOR RAIL FITTING AT FS621.00 LBL9 (P/N 601-35017-5) PER CRJ200SRM 51-41-02, DWG 601R35031 REV AG, AND REO 601R-53-61-3780 REV -A 2011-07-15. NO LEAKS NOTED. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. SEE CONTINUATION FOR DETAILS.
